MathSciNet Relay Station
MathSciNet bibliographic data
MR1841609 (2002f:60054) 60F15
Sung, Soo Hak Strong laws for weighted sums of i.i.d. random variables. Statist. Probab. Lett. 52 (2001), no. 4, 413–419.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement